# SDR 2023FA0000159

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: General aviation
- Aircraft: N478DC
- Make and model: Diamon DA20-C1
- Aircraft serial: C0383
- Aircraft time: 2,461 hours
- Engine: Cont IO240B
- Engine time: 2,461 hours
- Propeller: Mtprop MTV1*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 20322002001
- Condition: Broken
- Location: Zone 700
- Part time: 2,461 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR STUD (USED TO SECURE NOSE WHEEL ASSEMBLY TO LANDING GEAR) BROKE OFF.  THE COTTER PINNED RETAINING NUT THAT HOLDS THE WHEEL ASSEMBLY TO THE LANDING GEAR IS ATTACHED TO THIS STUD AND DEPARTED THE AIRCRAFT, CAUSING THE ENTIRE NOSE WHEEL ASSEMBLY TO DEPART THE AIRCRAFT DURING THE AIRCRAFT'S INITIAL TAKEOFF.
